MathSciNet Relay Station
MathSciNet bibliographic data
MR2669306 34K50 (34K45 60H10)
Alwan, Mohamad S.; Liu, Xinzhi; Xie, Wei-Chau Existence, continuation, and uniqueness problems of stochastic impulsive systems with time delay. J. Franklin Inst. 347 (2010), no. 7, 1317–1333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement